# SDR IPXA2014012981674

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S ALTIMETER HAS OFF FLAG IN VIEW IN FLIGHT WITH AIR DATA IN NORMAL AND ALTERNATE PULLED AND RESET C/B NO HELP IAW FIM.   R & R ALTIMETER IAW AMM 34-10-02, ITEM 90.
